# SDR CA060928004

- Difficulty date: August 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,755 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Knee
- Part number: 1158100325
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE LT UPPER TORQUE KNEE WAS FOUND CRACKED. THE TORQUE KNEE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. SEE ATTACHED PICTURES. (TC NR 20060928004)
